# SDR 9602319874

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EO 5350-01032 TAILCONE FUNCTIONAL CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO BOTH PULL THE EXTERIOR HANDLE FROM THE CLIPS AS WELL AS TO DROP THE TAILCONE USING THE INTERIOR HANDLE.  ADJUSTED THE CLIPS AND UPPER LATCHES.  CHECKED OK.
